| Model Number |
MMT-723NAP |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that the insulin pump did not bolus 3 to 4 times in the last week.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
Additional Manufacturer Narrative
Device received with all operating currents within spec and passed functional testing including the rewind, a21 error test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test.No possible under delivery anomaly noted.Device was downloaded to care link pro properly and all bolus delivered were found at the care link report.Device passed the delivery accuracy test at 0.08750 inches.Device received with cracked reservoir tube lip, cracked battery tube threads, broken belt clip slot and cracked case from display window corner.The test infusion set and reservoir does lock into place.(b)(4).